# SDR F3LA00106

- Difficulty date: May 29, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED LT FUSELAGE LAP SEAM REPAIR AT BS 500A BELOW WINDOWS 8 AND 9 REQUIRES REWORK.  MAINTENANCE INSTALLED A FUSELAGE SKIN JOINT FLUSH REPAIR PER SRM 53-30-3, INSTALLED A STRINGER REPAIR PER SRM 53-10-3, AND INSTALLED A SHEAR TIE REPAIR PER SRM 53-10-4.  (M)
